Works matching DE "INTEGER approximations"
Results: 93
On construction of almost periodic sequences and applications to some discrete population models.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 1, p. 118, doi. 10.1080/10236198.2021.1876039
- By:
- Publication type:
- Article
An Efficient General Family of Estimators for Population Mean in the Presence of Non-Response.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2017, v. 49, n. 3, p. 283, doi. 10.5614/j.math.fund.sci.2017.49.3.6
- By:
- Publication type:
- Article
OPTIMIZATION FOR A SPECIAL CLASS OF TRAFFIC FLOW MODELS: COMBINATORIAL AND CONTINUOUS APPROACHES.
- Published in:
- Networks & Heterogeneous Media, 2014, v. 9, n. 2, p. 315, doi. 10.3934/nhm.2014.9.315
- By:
- Publication type:
- Article
Worst-case performance analysis of some approximation algorithms for minimizing makespan and flowtime.
- Published in:
- Journal of Scheduling, 2016, v. 19, n. 5, p. 547, doi. 10.1007/s10951-015-0467-4
- By:
- Publication type:
- Article
The impact of core precedences in a cyclic RCPSP with precedence delays.
- Published in:
- Journal of Scheduling, 2015, v. 18, n. 3, p. 275, doi. 10.1007/s10951-014-0399-4
- By:
- Publication type:
- Article
ON NEW TYPES OF WEAKLY NANO CLOSED FUNCTIONS.
- Published in:
- Journal of Science & Arts, 2017, v. 17, n. 4, p. 685
- By:
- Publication type:
- Article
Flow Scheduling in Data Center Networks with Time and Energy Constraints: A Software-Defined Network Approach.
- Published in:
- Future Internet, 2022, v. 14, n. 2, p. 65, doi. 10.3390/fi14020065
- By:
- Publication type:
- Article
THE TOTAL DISTANCE FOR TOTALLY POSITIVE ALGEBRAIC INTEGERS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 90, n. 3, p. 391, doi. 10.1017/S0004972714000537
- By:
- Publication type:
- Article
COAP 2018 Best Paper Prize.
- Published in:
- Computational Optimization & Applications, 2019, v. 74, n. 3, p. 623, doi. 10.1007/s10589-019-00147-0
- Publication type:
- Article
On the sets of points on the plane with integer-valued distances.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 5/6, p. 743, doi. 10.1134/S0001434616110110
- By:
- Publication type:
- Article
Design and characterisation of cantilevers for multi-frequency atomic force microscopy.
- Published in:
- Micro & Nano Letters (Wiley-Blackwell), 2017, v. 12, n. 5, p. 315, doi. 10.1049/mnl.2016.0586
- By:
- Publication type:
- Article
How BIBO stability of LTI fractional-order time delayed systems relates to their approximated integer-order counterparts.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2014, v. 8, n. 8, p. 598, doi. 10.1049/iet-cta.2013.0517
- By:
- Publication type:
- Article
NONEXISTENCE OF POSITIVE SOLUTION FOR AN INTEGRAL EQUATION ON A HALF-SPACE R<sub>+</sub><sup>n</sup>.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 2, p. 663, doi. 10.3934/cpaa.2013.12.663
- By:
- Publication type:
- Article
WEIGHT DISTRIBUTIONS OF A CLASS OF CYCLIC CODES FROM F<sub>l</sub>-CONJUGATES.
- Published in:
- Advances in Mathematics of Communications, 2015, v. 9, n. 3, p. 341, doi. 10.3934/amc.2015.9.341
- By:
- Publication type:
- Article
THE WEIGHT DISTRIBUTIONS OF SOME IRREDUCIBLE CYCLIC CODES OF LENGTH p<sup>n</sup> AND 2<sup>pn</sup>.
- Published in:
- Advances in Mathematics of Communications, 2015, v. 9, n. 3, p. 277, doi. 10.3934/amc.2015.9.277
- By:
- Publication type:
- Article
TWO NEW CLASSES OF BINARY SEQUENCE PAIRS WITH THREE-LEVEL CROSS-CORRELATION.
- Published in:
- Advances in Mathematics of Communications, 2015, v. 9, n. 1, p. 117, doi. 10.3934/amc.2015.9.117
- By:
- Publication type:
- Article
A spectral collocation method for solving Caputo-Liouville fractional order Fredholm integro-differential equations.
- Published in:
- European Journal of Pure & Applied Mathematics, 2024, v. 17, n. 1, p. 477, doi. 10.29020/nybg.ejpam.v17i1.5049
- By:
- Publication type:
- Article
APPROXIMATION ALGORITHMS FOR A VARIANT OF DISCRETE PIERCING SET PROBLEM FOR UNIT DISKS.
- Published in:
- International Journal of Computational Geometry & Applications, 2013, v. 23, n. 6, p. 461, doi. 10.1142/S021819591350009X
- By:
- Publication type:
- Article
Invertible update-then-predict integer lifting wavelet for lossless image compression.
- Published in:
- EURASIP Journal on Advances in Signal Processing, 2017, v. 2017, n. 1, p. 1, doi. 10.1186/s13634-016-0443-y
- By:
- Publication type:
- Article
Interdicting Attack Plans with Boundedly Rational Players and Multiple Attackers: An Adversarial Risk Analysis Approach.
- Published in:
- Decision Analysis, 2023, v. 20, n. 3, p. 202, doi. 10.1287/deca.2023.0471
- By:
- Publication type:
- Article
q-Analogs of Packing Designs.
- Published in:
- Journal of Combinatorial Designs, 2014, v. 22, n. 7, p. 306, doi. 10.1002/jcd.21376
- By:
- Publication type:
- Article
Design and Assessment of an Urban Circular Combined Truck–Drone Delivery System Using Continuum Approximation Models and Integer Programming.
- Published in:
- Sustainability (2071-1050), 2022, v. 14, n. 20, p. N.PAG, doi. 10.3390/su142013459
- By:
- Publication type:
- Article
k-Metric Dimension of a Graph.
- Published in:
- International Journal of Mathematical Combinatorics, 2016, v. 4, p. 118
- By:
- Publication type:
- Article
Projective Dimension and Betti Number of Some Graphs.
- Published in:
- International Journal of Mathematical Combinatorics, 2016, v. 4, p. 109
- By:
- Publication type:
- Article
A Note on Near-Optimal Coloring of Shift Hypergraphs.
- Published in:
- Random Structures & Algorithms, 2016, v. 48, n. 1, p. 53, doi. 10.1002/rsa.20565
- By:
- Publication type:
- Article
Numerical methods for finding multiplicative inverses of a modulo N.
- Published in:
- Songklanakarin Journal of Science & Technology, 2018, v. 40, n. 6, p. 1361
- By:
- Publication type:
- Article
Assigning Team Tasks and Multiple Activities to Fixed Work Shifts.
- Published in:
- INFOR, 2013, v. 51, n. 2, p. 64, doi. 10.3138/infor.51.2.64
- By:
- Publication type:
- Article
FOURIER SERIES OF SUMS OF PRODUCTS OF POLY-BERNOULLI AND GENOCCHI FUNCTIONS AND THEIR APPLICATIONS.
- Published in:
- Journal of Computational Analysis & Applications, 2018, v. 25, n. 5, p. 934
- By:
- Publication type:
- Article
FOURIER SERIES OF FUNCTIONS INVOLVING EULER POLYNOMIALS.
- Published in:
- Journal of Computational Analysis & Applications, 2018, v. 25, n. 5, p. 797
- By:
- Publication type:
- Article
Approximation of functions in Besov space by deferred Cesàro mean.
- Published in:
- Journal of Inequalities & Applications, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13660-016-1060-x
- By:
- Publication type:
- Article
Approximation of Hypersingular Integral Operators With Cauchy Kernel.
- Published in:
- Numerical Functional Analysis & Optimization, 2016, v. 37, n. 9, p. 1055, doi. 10.1080/01630563.2016.1185615
- By:
- Publication type:
- Article
The Method of Infinite Ascent Applied on 2<sup>p</sup> A<sup>6</sup> + B<sup>3</sup> = C<sup>2</sup>.
- Published in:
- Tbilisi Mathematical Journal, 2014, v. 7, n. 1, p. 31, doi. 10.2478/tmj-2014-0003
- By:
- Publication type:
- Article
Design and Robust Performance Analysis of Low-Order Approximation of Fractional PID Controller Based on an IABC Algorithm for an Automatic Voltage Regulator System.
- Published in:
- Energies (19961073), 2022, v. 15, n. 23, p. 8973, doi. 10.3390/en15238973
- By:
- Publication type:
- Article
An Unanticipated Decimal Expansion.
- Published in:
- Math Horizons, 2012, v. 20, n. 1, p. 10, doi. 10.4169/mathhorizons.20.1.10
- By:
- Publication type:
- Article
Reverse selective obnoxious center location problems on tree graphs.
- Published in:
- Mathematical Methods of Operations Research, 2018, v. 87, n. 3, p. 431, doi. 10.1007/s00186-017-0624-y
- By:
- Publication type:
- Article
Ramification theory and perfectoid spaces.
- Published in:
- Compositio Mathematica, 2014, v. 150, n. 5, p. 798, doi. 10.1112/S0010437X1300763X
- By:
- Publication type:
- Article
Multidimensional agreement in Byzantine systems.
- Published in:
- Distributed Computing, 2015, v. 28, n. 6, p. 423, doi. 10.1007/s00446-014-0240-5
- By:
- Publication type:
- Article
Fractional Order Graph Filters: Design and Implementation.
- Published in:
- Electronics (2079-9292), 2021, v. 10, n. 4, p. 437, doi. 10.3390/electronics10040437
- By:
- Publication type:
- Article
Continued fractions and the Thomson problem.
- Published in:
- Scientific Reports, 2023, v. 13, n. 1, p. 1, doi. 10.1038/s41598-023-33744-5
- By:
- Publication type:
- Article
New Definitions about AI-Statistical Convergence with Respect to a Sequence of Modulus Functions and Lacunary Sequences.
- Published in:
- Axioms (2075-1680), 2018, v. 7, n. 2, p. 24, doi. 10.3390/axioms7020024
- By:
- Publication type:
- Article
Analysis of fractional order systems using newton iteration-based approximation technique.
- Published in:
- International Journal of Electrical & Computer Engineering (2088-8708), 2023, v. 13, n. 1, p. 116, doi. 10.11591/ijece.v13i1.pp116-124
- By:
- Publication type:
- Article
Waveform relaxation method for differential equations with fractional-order derivatives.
- Published in:
- Mathematics in Engineering, Science & Aerospace (MESA), 2014, v. 5, n. 4, p. 457
- By:
- Publication type:
- Article
PARTS AND SUBWORD PATTERNS IN COMPOSITIONS.
- Published in:
- Journal of Combinatorics & Number Theory, 2017, v. 9, n. 1, p. 1
- By:
- Publication type:
- Article
Metrical results on the geometry of best approximations for a linear form, I.
- Published in:
- Acta Arithmetica, 2024, v. 213, n. 1, p. 59, doi. 10.4064/aa230227-21-2
- By:
- Publication type:
- Article
Comments on 'Extremal Cayley Digraphs of Finite Abelian Groups' [Intercon. Networks 12 (2011), no. 1-2, 125-135].
- Published in:
- Journal of Interconnection Networks, 2013, v. 14, n. 4, p. -1, doi. 10.1142/S0219265913500163
- By:
- Publication type:
- Article
Temporal clustering for order reduction of nonlinear parabolic PDE systems with time-dependent spatial domains: Application to a hydraulic fracturing process.
- Published in:
- AIChE Journal, 2017, v. 63, n. 9, p. 3818, doi. 10.1002/aic.15733
- By:
- Publication type:
- Article
A note on the products ((m + 1)² + 1)((m + 2)² + 1)... (n² + 1) and ((m + 1)³ + 1)((m + 2)³ + 1)... (n³ + 1).
- Published in:
- Mathematical Communications, 2016, v. 21, n. 1, p. 109
- By:
- Publication type:
- Article
Evaluation of the convolution sums ∑<sub>l+36m=n</sub> σ(l)σ(m) and ∑<sub>4l+9m=n</sub> σ(l)σ(m).
- Published in:
- International Journal of Number Theory, 2015, v. 11, n. 1, p. 171, doi. 10.1142/S1793042115500104
- By:
- Publication type:
- Article
The Generalized 3-Connectivity of Cayley Graphs on Symmetric Groups Generated by Trees and Cycles.
- Published in:
- Graphs & Combinatorics, 2017, v. 33, n. 5, p. 1195, doi. 10.1007/s00373-017-1837-9
- By:
- Publication type:
- Article
Chromatic Polynomials of Complements of Bipartite Graphs.
- Published in:
- Graphs & Combinatorics, 2014, v. 30, n. 2, p. 287, doi. 10.1007/s00373-012-1268-6
- By:
- Publication type:
- Article